# SDR CALA2017121204405

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 88,104 hours, 11,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cam
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM ASSY FOR EMERG EXIT LIGHT SIGN BAR IS MISSING AT DOOR 3R. INSTALLED NEW CAM ASSY FOR EMERG EXIT LIGHT SIGN ON DOOR 3R, EMERG EXIT LIGHT SIGN SECURED.
